# SDR SWAA2022022470633

- Difficulty date: October 31, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FUSELAGE PANEL 193 AR HAS PUNCTURE AND DELAM ON INBOARD SKIN (MARKED) / REPAIRED AREA AS MARKED WITH PUNCTURE & DELAM ON (TOOLSIDE) OF PANEL 193AR IAW B737-700 SRM 53-40-70-2R-1 REPAIR 1; SRM 51-70-05-2R-1 REPAIR 1 SRM 51-70-05-2R-0 REPAIR GENERAL
